# SDR 06FDEA1927

- Difficulty date: May 15, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 36,225 hours, 8,053 cycles
- Engine: Ge CF680
- Engine time: 33,444 hours, 7,474 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 21SN04334
- Part serial: CFL1093B
- Condition: Malfunctioned
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RECEIVED "ENG 1 OIL FILTER".  PROCEEDED VIA QRH PROCEDURES, SHUT DOWN ENGINE AND DESCENDED TO  300 (FROM 360).  ALL ENGINE PARAMETERS NORMAL OTHER THAN THE ALERT.  DECLARED EMERGENCY AND LANDED AT PANC.  INSPECTED MASTER CHIP DETECTOR AND SCAVANGE FILTER ELEMENT WITH NO CONTAMINATION FOUND.  INSTALLED NEW FILTER PER MM 79-22-05-4.  REMOVED AND REPLACED OIL PRESSURE DIFFERENTIAL SWITCH PER MM 79-35-01-4.  RUN ENGINE PER JRH (271982).  NO FAULTS NOTED.  LEAK CHECK GOOD.  OK FOR SERVICE.
